1 doctor weighed in:

If I suddenly stopped taking cymbalta (40mg), Buspar (buspirone) (30mg) and Tenex (2.5mg) what, if any, withdrawl symptoms can I expect? I'm also not eating much.

1 doctor weighed in
Dr. David Lipkin
Internal Medicine

In brief: Severe withdrawal!

Do NOT stop these medications suddenly.
Cymbalta needs to be tapered to avoid significant withdrawal symptoms: anxiety, agitation, palpitations, electric shock like pains, depression etc etc. Stopping Tenex suddenly can cause severe hypertension. Some patients on Buspar (buspirone) will experience withdrawal symptoms if stopped suddenly. Please Speak with your physician and don't stop on your own.

In brief: Severe withdrawal!

Do NOT stop these medications suddenly.
Cymbalta needs to be tapered to avoid significant withdrawal symptoms: anxiety, agitation, palpitations, electric shock like pains, depression etc etc. Stopping Tenex suddenly can cause severe hypertension. Some patients on Buspar (buspirone) will experience withdrawal symptoms if stopped suddenly. Please Speak with your physician and don't stop on your own.
Dr. David Lipkin
Dr. David Lipkin
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors